Podstrona: Publikacje / Wizytówka pracownika PRz

Publikacje

Piejko, K., Sokół, J. , On convolution and q-calculus, Boletin de la Sociedad Matematica Mexicana, 2020, 26(2), pp. 349–359.

Piejko, K., Sokół, J., Trąbka-Więcław, K., On q-Calculus and Starlike Functions, Iranian Journal of Science and Technology, Transaction A: Science, 2019, 43(6), pp. 2879–2883.

Piejko, Krzysztof, On the number of (A, B, 2C)-edge colourings in graphs, Ars Combin. 139(2018), 27-41.

Piejko, Krzysztof; Trojnar-Spelina, Lucyna, On (A,2B,2C)-edge colouring in certain class of graphs, Ars Combin. 139(2018), pp. 119-131.

Piejko, Krzysztof, On k-distance Pell numbers and ((k-1)A, (k-1)B, kC)-edge coloured graphs, Ars Combin. 139(2018), 197-215.

Sivasubramanian, K.; Govindaraj, M.; Piejko, K., On certain class of univalent functions with conic domains involving Sokół-Nunokawa class, U.P.B Sci. Bull., Series A, Vol. 80, Iss. 1, 2018, 123-134.

Noor, Khalida, Inayat; Khan, Nasir; Piejko, Krzysztof, Alpha convex functions associated with conic domains. International Journal of Analysis and Applications. Vol. 11, no. 2 (2016), 70-80.

Piejko, Krzysztof; Sokół, Janusz, On Booth lemnicscate and Hadamard product of analytic functions. Math. Slovaca 65 (2015), no. 6, 1337- 1344.

Piejko, Krzysztof, Extremal trees with respect to (A,B,2C)-edge colourings of graphs, J. Appl. Math., 2015, Art. ID 463650, 5 pp.

Piejko, Krzysztof; Włoch, Iwona, On k-distance Pell numbers in 3-edge-coloured graphs, J.Appl. Math., 2014, Art. ID 428020, 6 pp,

Bród, Dorota; Piejko, Krzysztof; Włoch, Iwona, Distane Fibonacci numbers, distance Lucas numbars and their applications. Ars Combin. 112 (2013), 378-409.

Bednarz, Urszula; Bród, Drota; Piejko, Krzysztof; Włoch, Andrzej, (k, an-1)-Fibonacci numbers and Pk-mathings in multigraphs. As Combin. 111 (2013), 354-355.

Piejko, Krzysztof; Sokół, Janusz, Hadamard product of analytic functions and some special regions and curves, Journal of Inequalities and Applications (2013), 2013:420.

Piejko, Krzysztof; Sokół, Janusz, On the convolution and subordination of convex functions. Appl. Math. Lett. 25 (2012), no. 3, 448–453.

Piejko, Krzysztof Generalized convolutions and classes of functions defined by subordination. Comput. Math. Appl. 57 (2009), no. 2, 302--307.  

 Piejko, Krzysztof; Trojnar-Spelina, Lucyna Remarks on the certain subclass of univalent functions. J. Math. Appl. 30 (2008), 125--130.  

Piejko, Krzysztof; Sokóƚ, Janusz Subclasses of meromorphic functions associated with the Cho-Kwon-Srivastava operator. J. Math. Anal. Appl. 337 (2008), no. 2, 1261--1266.  
 

Dziok, Jacek; Irmak, Hüseyin; Piejko, Krzysztof Some inequalities involving differential operators and their applications to certain multivalent functions. J. Math. Appl. 29 (2007), 109--120.
 
Piejko, Krzysztof; Sokóƚ, Janusz On the Dziok-Srivastava operator under multivalent analytic functions. Appl. Math. Comput. 177 (2006), no. 2, 839--843.
 
Irmak, Hüseyin; Piejko, Krzysztof; Stankiewicz, Jan A note involving p-valently Bazilević functions. Int. J. Math. Math. Sci. 2005, no. 7, 1149--1153.
 
Irmak, H.; Piejko, K. Starlikeness, convexity, close-to-convexity, and quasi-convexity of certain analytic functions. Int. J. Pure Appl. Math. 21 (2005), no. 3, 307--314.
 
Piejko, K. Hadamard product of certain classes of functions. J. Appl. Anal. 11 (2005), no. 1, 145--151. 
 
Piejko, Krzysztof; Sokóƚ, Janusz; Stankiewicz, Jan On a convolution conjecture of bounded functions. JIPAM. J. Inequal. Pure Appl. Math. 6 (2005), no. 2, Article 34, 7 pp. (electronic). 
 
Piejko, Krzysztof; Sokóƚ, Janusz; Stankiewicz, Jan On some problem of the convolution of bounded functions. Functional analysis and its applications, 229--238, North-Holland Math. Stud., 197, Elsevier, Amsterdam, 2004. 
 
Piejko, Krzysztof; Sokóƚ, Janusz; Stankiewicz, Jan Hadamard product of functions subordinated to homography. Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 27 (2004), 49--59. 
 
Piejko, Krzysztof Remarks on geometrical properties of Hadamard product of regular functions. Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 27 (2004), 43--48. 
 
Piejko, Krzysztof; Sokóƚ, Janusz Convolution properties of a class of analytic functions. Demonstratio Math. 37 (2004), no. 1, 63--69. 
 
Piejko, Krzysztof; Sokól, Janusz Hadamard product of Schwarz functions of analytic functions. Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 26 (2002), 127--133. 
 
Piejko, Krzysztof Remarks on some convolutions of functions. Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 26 (2002), 117--126. 
 
Piejko, Krzysztof On some convolution theorems. Comment. Math. Prace Mat. 42 (2002), no. 1, 103--112. 
 
Piejko, Krzysztof; Stankiewicz, Jan Convolutions of functions with arbitrary normalizations. (Polish) Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 25 (2001), 175--183. 
 
Piejko, Krzysztof Bi-angular domains and convolutions of functions. (Polish) Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 25 (2001), 167--174.
 
Piejko, Krzysztof; Stankiewicz, Jan Convolution of functions with free normalization. Demonstratio Math. 34 (2001), no. 1, 69--76. 
 
Piejko, Krzysztof Some circular biangularly domains and convolution of functions. Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 24 (2000), 103--109 (2001).
 
Piejko, Krzysztof Note on Robinson's functional equation. Demonstratio Math. 32 (1999), no. 4, 713--715.  

Piejko, Krzysztof Convolution of functions mapping the unit disc into some angularly domains. Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 23 (1999), 105--110. 
 
Piejko, Krzysztof; Stankiewicz, Jan Convolution of functions which take values in some special angularly domains of complex plane. Zeszyty Nauk. Politech. Rzeszowskiej Mat. No. 22 (1998), 131--138.

Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Akceptuję